Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Diabetes and Weakness.
SParTans posted:
Hi, I am a 56 yrs old married man with diabetes. I've had diabetes for 12 yrs so far and I have been feeling less motive of doing anything. I work mostly 40 hrs weekly and I'm a machine operator. I have stand no sit job because all I do is check the credit cards and see if they are correct. My life has been seemingly dull for this 12 yrs and I just don't know what I should do? I lack the courage to take walk in my neighborhood in the summer. I am always feeling down or lack attention to do something. Recently, my doctor told me that some of sperm has been leaking out with my urine. I felt no pain or seen any white substance whenever I urinated. So I went to a doctor whose major is in the sexual areas. He told me to take VIAGRA only two days that I desired intercourse, a free sample. As soon I told my wife about the medicine, she threw it away. Generally that sounds dumb or weird, but there is a reason to it. I am a heart patient. I've had two heart attacks and many time I've had the heart stents put into me. My wife said to me not to take the VIAGRA due to my heart issue. So I am feeling lost, I don't know what to do or what is my problem? Am I in depression or lack the sexual desire because of my diabetes, I don't know. I know that if I am to stay like this way then there is no wake up call for me.

Can anyone help me? Or give advice?
stevesmw responded:
I have non diabetic peripheral neuropathy (untreatable) so my feet are numb and burn so I can't stand for more than 10-15 minutes and can walk to get from point a to point b. Walking was my favorite form of exercise, I have a recumbent exercise bike that I'm going to start using to lose some weight. I take 6000mg of horny goat weed a day and it helps with my erection. You should check with your cardiologist regarding any ed medication or herbs.
georgiagail responded: does the wife normally think she's your physician?

The issue with ED meds and coronary heart disease is NOT with stent issues but rather the effect that this medication may have when taken with certain blood pressure medications. Both can have the effect of lowering blood pressure (keep in mind that the initial research on ED medication was as a heart medication,not an ED drug; the fact they seemed to help with erectile dysfunction was seen as a side effect that the drug manufactures realized was a potential more profitable product).

I do, however, think this physician took the "easy" way out; it does not sound as if your problem was difficulty achieving an erection but rather depression or perhaps lack of overall sexual interest (?low testosterone?) and the Viagra was simply thrown at you as a panacea for this.


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
6 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website